Continuous representation of a preference relation on a connected topological space
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 16 (1987)
Issue (Month): 2 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Marc-Arthur Diaye & Michal Wong-Urdanivia, 2005.
"A simple test of Richter-rationality,"
Cahiers de la Maison des Sciences Economiques
b06008, Université Panthéon-Sorbonne (Paris 1).
- Marc-Arthur Diaye & Michal Wong-Urdanivia, 2006. "A simple test of Richter-rationality," UniversitÃ© Paris1 PanthÃ©on-Sorbonne (Post-Print and Working Papers) halshs-00084390, HAL.
- Karni, Edi, 2011. "Continuity, completeness and the definition of weak preferences," Mathematical Social Sciences, Elsevier, vol. 62(2), pages 123-125, September.
- Itzhak Gilboa & Robert Lapson, 1990.
"Aggregation of Semiorders: Intransitive Indifference Makes a Difference,"
870, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Gilboa, Itzhak & Lapson, Robert, 1995. "Aggregation of Semiorders: Intransitive Indifference Makes a Difference," Economic Theory, Springer, vol. 5(1), pages 109-26, January.
- Begoña Subiza Martínez & Carmen Herrero Blanco, 1991. "A characterization of acyclic preferences on countable sets," Working Papers. Serie AD 1991-01, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Toranzo, Margarita Estevez & Garcia-Cutrin, Javier & Lopez Lopez, Miguel A., 1995. "A note on the representation of preferences," Mathematical Social Sciences, Elsevier, vol. 29(3), pages 255-262, June.
- Peris, Josep E. & Subiza, Begona, 1995. "A weak utility function for acyclic preferences," Economics Letters, Elsevier, vol. 48(1), pages 21-24, April.
- Bosi, Gianni & Caterino, Alessandro & Ceppitelli, Rita, 2009. "Existence of continuous utility functions for arbitrary binary relations: some sufficient conditions," MPRA Paper 14808, University Library of Munich, Germany.
- Bosi, Gianni & Isler, Romano, 1995. "Representing preferences with nontransitive indifference by a single real-valued function," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 621-631.
- Marc Le Menestrel & Bertrand Lemaire, 2004. "Biased quantitative measurement of interval ordered homothetic preferences," Economics Working Papers 789, Department of Economics and Business, Universitat Pompeu Fabra.
- Peris J. E. & Subiza, B., 1996.
"Demand correspondence for pseudotransitive preferences,"
Mathematical Social Sciences,
Elsevier, vol. 31(1), pages 61-61, February.
- Peris, Josep E. & Subiza, Begona, 1995. "Demand correspondence for pseudo-transitive preferences," Mathematical Social Sciences, Elsevier, vol. 30(3), pages 307-318, December.
- Marc-Arthur Diaye & Michal Wong-Urdanivia, 2006. "A simple test of Richter-rationality," Post-Print halshs-00084390, HAL.
- Gianni Bosi, 2002. "Semicontinuous Representability of Homothetic Interval Orders by Means of Two Homogeneous Functionals," Theory and Decision, Springer, vol. 52(4), pages 303-312, June.
- Knoblauch, Vicki, 2000. "Lexicographic orders and preference representation," Journal of Mathematical Economics, Elsevier, vol. 34(2), pages 255-267, October.
- Marc-Arthur Diaye & Michal Wong-Urdanivia, 2006. "A Simple Test of Richter-Rationality," Documents de recherche 06-01, Centre d'Études des Politiques Économiques (EPEE), Université d'Evry Val d'Essonne.
- Bosi, Gianni & Zuanon, Magalì, 2014. "Upper semicontinuous representations of interval orders," Mathematical Social Sciences, Elsevier, vol. 68(C), pages 60-63.
- Begoña Subiza Martínez, 1993. "Numerical Representation Of Acyclic Preferences," Working Papers. Serie AD 1993-09, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Knoblauch, Vicki, 1998. "Order isomorphisms for preferences with intransitive indifference," Journal of Mathematical Economics, Elsevier, vol. 30(4), pages 421-431, November.
- Vicki Knoblauch, 2009. "Topologies Defined by Binary Relations," Working papers 2009-28, University of Connecticut, Department of Economics, revised Dec 2009.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.